# SDR 08FDEA02885

- Difficulty date: July 15, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 42,881 hours, 27,378 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163197
- Condition: Damaged
- Location: Fore Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E O/B FOREFLAP HAS DEEP GOUGE ON UPPER SURFACE AT WS 450.  REMOVED DAMAGED AREA IAW B727 SRM 51-40-20 PARAGRAPH 12 AND FABRICATED FILLER AND DOUBLER FROM 2024T3 .016 (3 BY 3) AREA IAW B727 SRM 51-40-20 GAUGE 59.  BONDED FILLER AND DOUBLER, SEALED EDGES AND PRIMED AREA IAW B727 SRM 51-40-20 PARAGRAPH 7-22.
